A simple demonstration of the relationship between classification and cononical variates analysis

American Statistician
2799_Williams.pdf
By:

Links

Abstract

Additional publication details

Publication type Article
Publication Subtype Journal Article
Title A simple demonstration of the relationship between classification and cononical variates analysis
Series title American Statistician
Volume 36
Issue 4
Year Published 1982
Language English
Contributing office(s) Patuxent Wildlife Research Center
Description 363-365
Larger Work Type Article
Larger Work Subtype Journal Article
Larger Work Title American Statistician
First page 363
Last page 365